# SDR UALA2012021000800

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757-21B
- Aircraft serial: 25018
- Aircraft time: 68,901 hours, 25,585 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002125A
- Part serial: 42
- Condition: Dented
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT IS DENTED FWD OF THE NOSE BEAM LOCATION.  DENT MEASURES 4" X 4" WITH A DEPTH OF .1875".  DENT IS OUT OF LIMITS PER 757 SRM WITH MINOR AXIS BEING 4" & DEPTH AT .1875 A-Y = 22.6.  REMOVED NR 5 L/E SLAT PER MM.  INSTALLED NR 5 SLAT. WILL NEED TO CONTINUE FROM "B " TO END.  FLAPS HAVE BEEN LOWERED TO THE TWENTY UNIT POSITION.  SLATS HAVE BEEN MANUALLY EXTENDED PAST PARTIAL EXTEND MANUALLY.  MANUALLY RETRACT TO REFERENCED TORQUE TUBE POSITION BEFORE FLAP RETRACTION.
